S.F. – Florida
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Before the vaccine, I had a very predictable cycle. Because of the tracking app on my phone, I can see that since July 2016, my cycles last 28 days on average and I menstruate for 8 of those days. My cycle after the first vaccine was heavier and longer. My cycle after the second vaccine had to be stopped with medication. By the time I got a medical professional to believe my claim that my cycle was out of control, I was on Day 8 of my cycle, hemorrhaging, and almost needing a blood transfusion. On Day 4 of this cycle, the bleeding increased. By Day 6, I had large amounts of clots. By Day 8, I soaked through an ultra-tampon and an overnight pad on the thirty minute drive to the medical professional’s office. I was also feeling weak and dizzy. Lysteda stopped my cycle on Day 12. Sixteen days later my cycle started again. It came on heavier than my pre-vaccine cycles and I had to take Lysteda to stop it again. Most recently, I menstruated for 10 days, had 9 days of no bleeding, and then menstruated for another 10 days. A recent ultrasound has shown that I have fibroids. That wasn’t a surprise because I had already been told that I had fibroids. Also, I am 52. So, most of the medical community wants to tell me that it is my age and my fibroids causing the problem. The ob/gyn I have seen is insisting that the literature indicates that only the first cycle after following the vaccine is affected. My point is that before receiving the vaccine I was 52, with fibroids, and a very predictable cycle. I just want my voice to be heard and have the medical community acknowledge the fact that the vaccine has caused some sort of change with my cycle.
-S.F. - Florida"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.